# SDR SIMA20180628002

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 33,234 hours, 30,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14570262403
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM 1 LOW QUANTITY FOLLOWED BY A RAPID LOSS OF HYDRAULIC FLUID. TRANSFERRED HYDRAULIC FLUID FROM SYS 2 TO SYS 1 IAW ETN-EM-29-023R2. FOUND LT AND RT MLG RETRACT ACTUATOR RETRACT HOSES LEAKING. APPLIED TORQUE TO BOTH HOSES IAW AMM 32-33-08-400-801A STEP 3I(10), NUTS DID NOT MOVE. REMOVED AND REPLACED LT MLG RETRACT ACTUATOR GEAR UP HYDRAULIC HOSE IAW AMM 32-33-08 SUBTASK 020-002-A STEP (1) AND SUBTASK 420-002A STEP (10). LEAK CHK GOOD AT THIS TIME IAW. ERS-EM-2900-014. REMOVED AND REPLACED RT MLG RETRACT ACTUATOR GEAR UP HYDRAULIC HOSE IAW AMM 32-33-08 SUBTASK 020-002-A STEP (1) AND SUBTASK 420-002A STEP (10). LEAK CHK GOOD AT THIS TIME IAW ERS-EM-2900-014.
